# SDR 0003372702

- Difficulty date: September 14, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- Aircraft time: 55,180 hours, 36,165 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM MSY, THE HYDRAULIC ''B'' SYSTEM FAILED.  COMPLIED WITH COM PROCEDURE AND DECLARED AN EMERGENCY.  MAINTENANCE CONTROL AND CAPTAIN MADE A DECISION TO CONTINUE TO MEM BASED ON POOR WEATHER AT MSY.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING NR 1 ''B'' SYSTEM HYDRAULIC PUMP.  LEAK AND OPERATIONAL CHECK OK.
